| Model Number |
764-690 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
Burn(s) (1757)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is an instruction that states, "burns can occur regardless of control setting, check skin under pad frequently" and consumer failed to perform that instruction.There is an instruction that states, "do not sit on, against, or crush pad-avoid sharp folds.Place pad on top of and not under the part of body needing heat" and consumer failed to perform that instruction.
Event or Problem Description
Consumer alleges while using the heating pad she received a burn on her body.There was not a report of property damage(s) with this incident.
Event or Problem Description
Additional Manufacturer Narrative
There is an instruction that states, "burns can occur regardless of control setting, check skin under pad frequently" and consumer failed to perform that instruction.There is an instruction that states, "do not sit on, against, or crush pad-avoid sharp folds.Place pad on top of and not under the part of body needing heat" and consumer failed to perform that instruction.There is an instruction that states, "do not use while sleeping or on someone who is sleeping" and consumer failed to perform that instruction.Heating pad is bunched/crushed which shows abuse of the product and a violation of the instructions and warnings provided.This incident is the direct result of consumer misuse/abuse of the product.